# SDR CA021227002

- Difficulty date: December 12, 2002
- Submitted: February 10, 2003
- Operation: Air carrier
- Make and model: Airbus A330-342
- Aircraft time: 21,078 hours
- Engine: Rroyce RB211TRENT77
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 4110001XXX
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) A/C ARRIVED ON A TURN AROUND AT YYZ. CREW INFORMED MTCE THAT THEY SMELLED SOMETHING BURNING IN THE AFT GALLEY. MTCE ISOLATED THE ODOR TO THE AFT LT GALLEY UNIT, NR 1 & 2 COFFEEMAKERS. THE COFFEEMAKERS WERE REMOVED FOR INSPECTION. MTCE FOUND THAT THE SHELF COMPARTMENT FLOOR ON WHICH THE COFFEEMAKERS SAT, SHOWED EVIDENCE OF OVERHEATING. THIS IS MOST LIKELY DUE TO THE PROXIMITY OF THE COFFEEMAKER BOILER PLATE TO THE COMPARTMENT FLOOR.  AT ALL COFFEEMAKER LOCATIONS IN THE GALLEY, A DOUBLER WAS INSTALLED ON THE HONEYCOMB PANEL IAW CFT CMM 25-31-95.
